# SDR 97ZZZX953

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6084W
- Make and model: Snias AS350B2
- Aircraft serial: 2672
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gasket
- Part number: 350A32106320
- Condition: Misfit
- Location: Epicyclic
- Part time: 1,103 hours
- Component: 350A32011000
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THESE PARTS WHEN RECEIVED FROM A.E.C., ARE TOO SMALL IN DIAMETER TO CORRECTLY FIT.  AMER EUROCOPTER SAYS TO SOAK THE GASKET OR TO TEAR THE OUTSIDE PART OF THE BOLT HOLES TO MAKE IT FIT.  AFTER TRYING TO GET THE GASKET TO SWELL BY SOAKING, THE GASKET STILL TORE.  AMER EURO IS AWARE OF PROBLEM BUT AS OF LAST PHONE CALL, IS NOT GOING TO CORRECT THE PROBLEM OF BAD FITTING GASKETS.  NOTE:  SUBMITTER ALSO REPORTED THE SAME DEFECT WAS NOTED ON 3-22-96 ON N6095U, SAME MAKE/MODEL OF A/C.  NO M OR D SUBMITTED AT THAT TIME.
